# SDR ZJWA102306001

- Difficulty date: September 15, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N446AE
- Make and model: Gulstm 500B
- Aircraft serial: 1613211
- Engine: Lyc IO540E1A5
- Engine time: 11,679 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE WAS LOSING RPM.  WHEN RPM GOT BELOW 2000 THE PILOT FEATHERED THE ENGINE AND LANDED SAFELY.  AT ENGINE TEAR DOWN THE NR 5 CYLINDER EXHAUST SEAT HAD COME LOOSE IN THE HEAD AND CAUSE ALUMINUM SHAVINGS TO GET IN THE OIL SYSTEM AND BLOCK THE PROP GOVERNOR.  PROBABLE CAUSE WAS A SUDDEN COOL DOWN OF THE ENGINE AT SOME POINT.
